Reducing risk by merging counter-monotonic risks
Contenido multimedia no disponible por derechos de autor o por acceso restringido. Contacte con la institución para más información.
Tag | 1 | 2 | Value |
---|---|---|---|
LDR | 00000cab a2200000 4500 | ||
001 | MAP20140006724 | ||
003 | MAP | ||
005 | 20140327100545.0 | ||
008 | 140220e20140113esp|||p |0|||b|spa d | ||
040 | $aMAP$bspa$dMAP | ||
084 | $a6 | ||
245 | 0 | 0 | $aReducing risk by merging counter-monotonic risks$cKa Chun Cheung...[et.al] |
520 | $aIn this article, we show that some important implications concerning comonotonic couples and corresponding convex order relations for their sums cannot be translated to counter-monotonicity in general. In a financial context, it amounts to saying that merging counter-monotonic positions does not necessarily reduce the overall level of risk. We propose a simple necessary and sufficient condition for such a merge to be effective. Natural interpretations and various characterizations of this condition are given. As applications, we develop cancelation laws for convex order and identify desirable structural properties of insurance indemnities that make an insurance contract universally marketable, in the sense that it is appealing to both the policyholder and the insurer. | ||
650 | 4 | $0MAPA20080602437$aMatemática del seguro | |
650 | 4 | $0MAPA20080604394$aValoración de riesgos | |
650 | 4 | $0MAPA20080579258$aCálculo actuarial | |
650 | 4 | $0MAPA20080598631$aReducción de riesgos | |
700 | 1 | $0MAPA20080650322$aChun Cheung, Ka | |
773 | 0 | $wMAP20077100574$tInsurance : mathematics and economics$dOxford : Elsevier, 1990-$x0167-6687$g13/01/2014 Volumen 54 Número 1 - enero 2014 , p. 58-65 |